Withdrawn

So! It has been about a week and a half since my last Citalopram tablet and the withdrawal effects all seem to have gone away.

I feel the same but different. I was hoping to get rid of the dreams, but they still seem to be here. I feel generally more argumentative but that’s fine. Will I be as easy going with work? I’m not sure; I think I might have to pay more attention to how I’m feeling and try to nip anxious thoughts in the bud. But that’s OK.

The only other thing is sleep. I’m not finding it as easy to fall asleep at night. It used to be rare for me to still be awake by 10PM, but since I stopped taking the tablets I’ve been going to bed at the same time but I’ll still be awake by 10:30.

The only other other thing is my weight. In the almost a year I spent on Citalopram I gained about 5kg. This isn’t as much as it sounds, because I was pretty underweight to start with, and even with those extra kilograms my BMI is sitting just under 21. I am curious to see if I lose any of that, as SSRIS can cause weight gain. But what else can cause weight gain is eating a lot of chocolate buttons and croissants 🤔

2 thoughts on “Withdrawn

    1. Ehh not really. There have been murmurings but nothing official has been said. They still aren’t running a full train service yet though so I hope nothing changes until the trains are back to the old timetable.

      Liked by 1 person

Leave a Reply to e.v. Cancel reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s